×

Found 290 Documents (Results 1–100)

100
MathJax

Miscellanea about the stability of functional equations. (English) Zbl 1448.39047

Brzdęk, Janusz (ed.) et al., Ulam type stability. Based on the conferences on Ulam type stability (CUTS), Cluj-Napoca, Romania, July 4–9, 2016 and Timisoara, Romania, October 8–13, 2018. Cham: Springer. 231-271 (2019).
MSC:  39B82 39B22 39A30
PDF BibTeX XML Cite
Full Text: DOI

Recent developments in the translation equation and its stability. (English) Zbl 1387.39014

Brzdęk, Janusz (ed.) et al., Developments in functional equations and related topics. Selected papers based on the presentations at the 16th international conference on functional equations and inequalities, ICFEI, Będlewo, Poland, May 17–23, 2015. Cham: Springer (ISBN 978-3-319-61731-2/hbk; 978-3-319-61732-9/ebook). Springer Optimization and Its Applications 124, 215-229 (2017).
PDF BibTeX XML Cite
Full Text: DOI

The translation equation in the ring of formal power series over \(\mathbb{C}\) and formal functional equations. (English) Zbl 1387.39013

Brzdęk, Janusz (ed.) et al., Developments in functional equations and related topics. Selected papers based on the presentations at the 16th international conference on functional equations and inequalities, ICFEI, Będlewo, Poland, May 17–23, 2015. Cham: Springer (ISBN 978-3-319-61731-2/hbk; 978-3-319-61732-9/ebook). Springer Optimization and Its Applications 124, 41-69 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Solution of the basic boundary value problems for a degenerate elliptic equation by the method of potentials. (Russian. English summary) Zbl 1343.35115

Uch. Zap. Kazan. Univ., Ser. Fiz.-Mat. Nauki 157, No. 1, 5-14 (2015); translation in Lobachevskii J. Math. 37, No. 3, 333-341 (2016).
MSC:  35J70 45B05
PDF BibTeX XML Cite
Full Text: MNR

One-parameter groups of formal power series of one indeterminate. (English) Zbl 1245.13013

Rassias, Themistocles M. (ed.) et al., Functional equations in mathematical analysis. Dedicated to the memory of Stanisław Marcin Ulam on the occasion of the 100th anniversary of his birth. Berlin: Springer (ISBN 978-1-4614-0054-7/hbk; 978-1-4614-0055-4/ebook). Springer Optimization and Its Applications 52, 523-545 (2011).
MSC:  13F25 13J05 39B72
PDF BibTeX XML Cite
Full Text: DOI

Algebraic constructions of solutions for the translation equation. (English) Zbl 1221.39033

Lecture Notes in Nonlinear Analysis 11. Toruń: Nicolaus Copernicus University, Juliusz Schauder Center for Nonlinear Studies. 70 p. (2010).
PDF BibTeX XML Cite

A new explicit formula for the solution of the Black-Merton-Scholes equation. (English) Zbl 1145.91346

Sengupta, Ambar N. (ed.) et al., Infinite dimensional stochastic analysis. In honor of Hui-Hsiung Kuo. Several papers based on the presentation at a special session of the American Mathematical Society annual meeting, New Orleans, LA, USA, January 2007. Hackensack, NJ: World Scientific (ISBN 978-981-277-954-0/hbk). QP-PQ: Quantum Probability and White Noise Analysis 22, 226-235 (2008).
MSC:  91B28
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software